# SDR FDEA201301220158

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A25571979200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGITUDINAL BEAM BETWEEN FR 63-64 HAS A 1" SQ AREA OF CORROSION AT LWR SURFACE LT SIDE.  AFTER REMOVAL OF LEVEL 1 CORROSION FOUND AFT CARGO COMPT LONGITUDINAL BEAM BETWEEN FR 63-64, LT SIDE TO BE OUT OF LIMITS IAW DWG 17, A255-71979.  R & R LONGITUDINAL BEAM BETWEEN FR 63-64, LT SIDE IAW 51-72-10, PGS 1-  3.
